# SDR ASAA0410279

- Difficulty date: June 1, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FOUND ROW 18 EMERGENCY FLOOR TRACK LIGHT MISSING LAMP IN GALLEY AREA. REPLACED MISSING CLEAR LENS COVER.  (M)
